# SDR SWAA041557

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 34,256 hours, 30,020 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING NR 3 L/E SLAT T/E WEDGE, DELAMINATED.  REPAIRED T/E WEDGE PER SRM.
